# SDR AUS20040111

- Difficulty date: February 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Warning Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN CARGO DOOR NR 1 AND NR 7 LATCH INDICATOR MICROSWITCHES OUT OF ADJUSTMENT.
